Pacific Journal of Mathematics

A measure of convexity for compact sets.

Rolf Schneider

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 617-625.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905693

Mathematical Reviews number (MathSciNet)
MR0380628

Zentralblatt MATH identifier
0304.52004

Subjects
Primary: 52A20: Convex sets in n dimensions (including convex hypersurfaces) [See also 53A07, 53C45]

Citation

Schneider, Rolf. A measure of convexity for compact sets. Pacific J. Math. 58 (1975), no. 2, 617--625. https://projecteuclid.org/euclid.pjm/1102905693


Export citation

References

  • [1] L. Danzer, B. Grnbaum, and V. Klee, Helly's theoremand its relatives, Proc. Symposia Pure Math., vol. VII, Amer. Math. Soc, Providence, (1963), 101-180.
  • [2] B. Grnbaum, Measures of symmetry for convex sets, Proc. Symposia Pure Math., vol. VII, Amer. Math. Soc, Providence, (1963), 233-270.
  • [3] B. Grnbaum, Convex Polytopes,J. Wiley and Sons, 1967.